MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ADV+ CUTTING GUIDE RT; RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 ADV+ CUTTING GUIDE RT; RESECTION BLOCKS/DEVICES
Catalog Number 212862110
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a small bur in the first hole of the cutting guide and the pin cannot passed through.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc(b)(4).Investigation summary
=
> examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ADV+ CUTTING GUIDE RT
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7319921
Report Number1818910-2018-54671
Device Sequence Number11126834
Product Code KWA
UDI-Device Identifier10603295089810
UDI-Public10603295089810
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212862110
Device Lot NumberNW106082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer03/15/2018
04/13/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date03/19/2018
04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1